# SDR R61A201209130493

- Difficulty date: September 13, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 21,814 hours, 16,355 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Part number: 17032312003
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE ANGLE BRACKET FOR ATTACHING PANEL 195FL LOCATION BOTTOM TRAILING EDGE RIGHT WING CRACKED.  MAINTENANCE REMOVED AND REPLACED THE ATTACH BRACKET IAW EMB 170 SRM 51-40-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
